# SDR DALA2017021801352

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION ON PREVIOUS REPAIR DOUBLER OF LOWER DOOR FRAME BEAM.  THE REPAIR WAS REPLACED IAW SRM 53-05, FIG 123, ETI-88-17-048 REV. ORIGINAL AND ERA 554139-14 REV. ORIGINAL.
